# SDR ASAA2017090121809

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,875 hours, 11,242 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EGT 50 TO 65 DEGREES HOTTER THAN ENGINE NR 1 DURING CLIMB, 50 DEGREES HOTTER THAN ENGINE NR 1 AT CRUISE. GROUNDED - YES. REMOVED & REPLACED THE NR 2 ENGINE CJ9, CJ10, J10 HARNESSES & ALL 4 T49.5 EGT PROBES REF AMM 73-21-06 AND 77-21-01. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL REFERENCE FIM 77-05 TASK 801.
